mental-health-icon
Headache after a seizure
I have a second seizure with aura(after 5 years) on 20th October. From then I sometimes suffer from severe headache and weakness. Currently My doctor prescribed me Tegrital 200 three times a day from one a day. What to do? Please help
443 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

Take Tab Voveron 75mg once daily for 2-3 days.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.